# SDR SWAA2021122754660

- Difficulty date: December 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE BS500B AND S25R ANGLE CLIP CRACKED. ; / [01] REMOVED AND REPLACED CLIP AT STA 500B AND STR 25R PER SRM 51-40-02-0G-0; [02] VERIFIED 1
